# SDR AALA202110065837

- Difficulty date: October 4, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 55,140 hours, 33,290 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 4514
- Condition: Faulted
- Location: Vent Blower
- Part time: 53,705 hours, 26,665 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL ON APPROACH IN TERMINAL AREA "DESCENT".  POST FLIGHT REPORT FOUND VENT BLOWER FAULT, REPLACED RIGHT HAND VENT BLOWER 18HQ AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-26-51.
